Alert archive / New York / Special Weather Statements in 2014
Special Weather Statement, NWS New York, NY
NWS New York, NY issued this special weather statement at Jul 28, 2014, 4:12 PM EDT for Orange County, New York. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2014, 4:12 PM EDT (20:12 UTC)
- Expired
- Jul 28, 2014, 5:00 PM EDT
- In force
- 48 min
- Issued by
- NWS New York, NY
County Orange County, NY
The radar
The Albany radar (KENX), 122 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 552 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
631
WWUS81 KOKX 282012
SPSOKX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
412 PM EDT MON JUL 28 2014
NYZ067-282100-
ORANGE-
412 PM EDT MON JUL 28 2014
...STRONG THUNDERSTORM WILL IMPACT NORTHERN ORANGE COUNTY...
AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF PORT JERVIS MOVING EAST AT
35 MPH.
THIS STORM WILL BE...
NEAR OTISVILLE BY 425 PM.
NEAR MIDDLETOWN BY 440 PM.
NEAR MONTGOMERY BY 455 PM.
5 MILES SOUTH OF WALDEN BY 500 PM.
SMALL HAIL...BRIEF HEAVY DOWNPOURS...AND WINDS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4150 7475 4151 7448 4157 7442 4160 7433
4161 7424 4159 7414 4161 7413 4161 7407
4160 7406 4136 7406 4140 7475 4142 7474
4144 7476 4149 7476
$$
NVWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this special weather statement went out at Jul 28, 4:10 PM EDT, 2 minutes earlier.
Area forecast discussion, Jul 28, 4:10 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
410 PM EDT MON JUL 28 2014
.SYNOPSIS...
CANADIAN HIGH PRESSURE BUILDS OVER THE REGION TONIGHT AND REMAINS
ENTRENCHED THROUGH THE WEEK. WEAK LOW PRESSURE MAY DEVELOP LATE
THIS WEEKEND ALONG THE COAST INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THE BULK OF THE PRECIPITATION ASSOCIATED WITH INSTABILITY FROM
THE UPPER LOW REMAINS NORTH OF NEW YORK CITY/LONG ISLAND THE REST
OF THE AFTERNOON. THE LINE OF MAINLY SHOWERS FROM ALBANY NY
SOUTHWEST TO NEAR STATE COLLEGE PA AS OF 3 PM WILL NEED
WATCHING...BUT DUE TO LIMITED CAPE, IS EXPECTED TO REMAIN STEADY
STATE AS IT APPROACHES NORTHERN NJ TOWARDS 6 PM. AHEAD OF THIS
LINE...ISOLATED SHOWERS ARE EXPECTED. SEVERE THREAT IS LIMITED.
AFTER 6 PM THE LINE SHOULD BEGIN TO QUICKLY DIMINISH AS IT
APPROACHES NYC AND LONG ISLAND TOWARDS 7-8 PM.
THERE REMAINS IS A MODERATE RISK FOR THE DEVELOPMENT OF RIP
CURRENTS ALONG THE ATLANTIC OCEAN FACING BEACHES THROUGH THIS
EVENING.
SLOW CLEARING OVERNIGHT WITH LOWS IN THE MID 50S TO MID 60S IN NYC.
WINDS GRADUALLY SUBSIDE AFTER MIDNIGHT.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
SUN GIVES WAY TO AFTERNOON CUMULUS THAT "PANCAKE" UNDER THE
SUBSIDENCE TO BKN AT TIMES.
CLEAR TUESDAY NIGHT.
MAX/MINS ARE A BLEND OF MOS WHICH HAD LITTLE SPREAD.
THERE IS A MODERATE RISK FOR THE DEVELOPMENT OF RIP CURRENTS
ALONG THE ATLANTIC OCEAN FACING BEACHES THE AFTERNOON AND EVENING
ON TUESDAY.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
UPPER LEVEL TROUGH OVER THE EASTERN HALF OF THE US WILL BE THE
DOMINATING FEATURE FOR THE SECOND HALF OF THE WEEK BEFORE WEAKENING
THIS COMING WEEKEND. AT THE SURFACE...HIGH PRESSURE WILL BUILD IN
WED-FRI WITH A SURFACE LOW ALONG THE STALLED FRONT WELL SHORE BACKS
TOWARDS THE NORTHEAST.
GENERALLY EXPECTING DRY AND QUIET WED THROUGH WED NIGHT. 12Z NAM AND
GFS BOTH HINTING AT ISO SHOWER/TSTM DEVELOPMENT WELL NORTH/WEST OF
NYC METRO...CORRESPONDING WITH THE REGION UNDER A PASSING SHORTWAVE.
HAVE BEEN GOING BACK AND FORTH THE PAST COUPLE OF DAYS ON WHETHER
ANYTHING WILL FORM SO WENT AHEAD AND INCLUDED A LOW END SLIGHT CHC
FOR PCPN FOR THE AFTN WITH JUST ENOUGH MOISTURE IN THE LOWER ATMO
BEING INJECTED IN WITH THE SWLY FLOW. OVERALL THOUGH...MAJORITY OF
THE AREA WILL ENJOY DRY WX. SIMILAR STORY ON THURS WITH ANOTHER
PASSING SHORTWAVE AND A BIT MORE MOISTURE IN THE ATMO...CLOSER TO
NORMAL VALUES FOR THIS TIME OF YEAR. AGAIN JUST HAVE MENTION FOR
SLIGHT CHC TSTM WELL NORTH/WEST OF NYC METRO.
POTENTIAL FOR A BIT MORE ACTIVE PERIOD FRIDAY HEADING INTO THE
WEEKEND. AT THE SURFACE...THE LINGERING STALLED FRONTAL SYSTEM WELL
OFFSHORE BEGINS TO BACK AS A WARM FRONT...WITH AN AREA OF LOW
PRESSURE FORMING ALONG THE MID ATLANTIC COAST LINE. ALOFT...THE
DOMINATING CLOSED LOW/ASSOCIATED DEEP TROUGH BEGINS TO EDGE OFF TO
THE NORTH AND EAST. THE REGION WILL REMAIN POSITIONED THOUGH UNDER A
BROAD TROUGH...WITH MULTIPLE DECENT SHORTWAVES RIDING THE
FLOW...EACH BRINGING ENOUGH FORCING TO TRIGGER SHOWERS AND/OR TSTMS.
HAVE ATTEMPTED TO TIME OUT THE PASSING AND INCLUDED POPS TO
CORRESPOND WHERE THERE IS BETTER MODEL AGREEMENT ON THE
TIMING...FRI NIGHT AND THEN AGAIN SAT AFTN/EVENING. MODELS DIVERGE
HOWEVER ON THE SOLUTION SUN-MON WITH THE 12Z GFS BEING THE MORE
PROGRESSION IN WEAKENING THE TROUGH INTO ALMOST A ZONAL FLOW WHILE
THE ECMWF LINGERS THE TROUGH INTO THE WORK WEEK. TAKING A BLEND OF
THE SOLUTIONS FOR NOW WITH THE HIGH UNCERTAINTY...HAVE MENTION OF
SLIGHT CHC POPS SUN AFTN-MON EVENING. THE TREND SUGGESTS ANY PCPN
SUN MIGHT BE ISOLATED IN NATURE...WITH MORE SCT SHOWERS AND TSTMS
MONDAY WITH BOTH A PASSING SHORTWAVE AND THE FRONT STALLING JUST
EAST OF THE AREA. AS OF NOW...THE THREAT OF ANY STRONG TO SEVERE
STORMS LOOKS TO BE VERY MINIMAL.
UNDER THE PERSISTING TROUGH...TEMPS WILL HOVER A FEW DEGREES BELOW
NORMAL THROUGH THE END OF THE WEEK. RISING HEIGHTS BY THE END OF THE
WEEKEND WILL AID IN PUSHING TEMPS TO RIGHT AROUND NORMAL VALUES.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
SFC COLD FRONT AND DEEP UPPER TROUGH MOVE ACROSS THE REGION THIS
EVENING. SOME SCATTERED SHOWERS...POSSIBLY A TSTM...WILL DEVELOP
LATE THIS AFTERNOON. NOT CONFIDENT ENOUGH IN ANY OF THE SHOWERS
IMPACTING ANY GIVEN TERMINAL...SO WILL LEAVE OUT OF THE LATEST
TAFS. WILL INCLUDE A TEMPO GROUP FOR SOME SHOWERS AT KSWF...AS THE
BULK OF THE ACTIVITY WILL STAY NORTH OF THE REGION. VFR CONDS
OTHERWISE.
SW WINDS WILL INCREASE TO 15-20 KT WITH GUSTS AS HIGH AS 30 KT.
WINDS DIMINISH TO 10-15 KT WITH 15-23 KT GUSTS THIS EVENING BEFORE
TURNING W-NW AND DIMINISHING FURTHER TO 8-12 KT.
GENERAL WEST FLOW AT 10 KT OR LESS ON TAP FOR TUESDAY.
...NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: WINDS THROUGH THIS EVENING MAY NOT BE AS
STRONG AS FORECAST.
KLGA FCSTER COMMENTS: WINDS THROUGH THIS EVENING MAY NOT BE AS
STRONG AS FORECAST.
KEWR FCSTER COMMENTS: WINDS THROUGH THIS EVENING MAY NOT BE AS
STRONG AS FORECAST.
KTEB FCSTER COMMENTS: WINDS THROUGH THIS EVENING MAY NOT BE AS
STRONG AS FORECAST.
KHPN FCSTER COMMENTS: WINDS THROUGH THIS EVENING MAY NOT BE AS
STRONG AS FORECAST.
KISP FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
.OUTLOOK FOR 18Z TUESDAY THROUGH SATURDAY...
.TUESDAY AFTERNOON-WEDNESDAY...VFR.
.THURSDAY-FRIDAY...ISOLATED SHOWERS/TSTMS POSSIBLE IN THE
AFTERNOON/EARLY EVENING...MAINLY WEST OF A LINE FROM KBDR TO KFRG.
OTHERWISE...VFR.
.SATURDAY...VFR.
&&
.MARINE...
SMALL CRAFT ADVISORY. SOUTHWEST WINDS WILL CONTINUE TO INCREASE
THE REST OF THE AFTN IN THE WAKE OF A COLD FRONT. GUSTS, QUITE
STRONG FOR THIS TIME OF YEAR, TO NEAR 30 KTS THOUGH THE EVENING.
WIND DIMINISH LATE OVERNIGHT WITH SUB-SCA CONDITIONS EXPECTED TUE.
NOTE THAT WAVE-WATCH GUIDANCE APPEARS TOO HIGH BASED ON INITIAL
CONDITIONS.
SUB-SCA CONDITIONS ON ALL WATERS THEN THROUGH THE REMAINDER OF THE
WEEK...WITH A POSSIBLE RETURN TO 25 KT GUSTS AND 5 FT SEAS OVER THE
WEEKEND DEPENDING ON THE TRACK OF THE SURFACE LOW.
&&
.HYDROLOGY...
SCATTERED CONVECTION IS EXPECTED THIS AFTERNOON WITH NO
SIGNIFICANT HYDROLOGIC ISSUES ARE EXPECTED THROUGH THE END OF THE
WEEK.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ330-335-
338-340-345.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ350-353-355.
&&
SYNOPSIS...SEARS/TONGUE
NEAR TERM...TONGUE
SHORT TERM...TONGUE
LONG TERM...SEARS
AVIATION...MPS
MARINE...SEARS/TONGUE
HYDROLOGY...Hazardous weather outlook, Jul 28, 11:56 AM EDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NEW YORK NY 1156 AM EDT MON JUL 28 2014 CTZ009>012-NJZ002-004-006-103>108-NYZ071>075-078>081-176>179-291000- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON- WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX- WESTERN UNION-EASTERN UNION-SOUTHERN WESTCHESTER- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS- SOUTHERN NASSAU- 1156 AM EDT MON JUL 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-291000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1156 AM EDT MON JUL 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>008-NYZ067>070-291000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- 1156 AM EDT MON JUL 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN ISOLATED STRONG TO POTENTIALLY SEVERE THUNDERSTORM IS POSSIBLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Special weather statement, Jul 28, 3:54 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
354 PM EDT MON JUL 28 2014
CTZ006-007-282100-
NORTHERN MIDDLESEX-NORTHERN NEW HAVEN-
354 PM EDT MON JUL 28 2014
...STRONG THUNDERSTORM WILL IMPACT MIDDLESEX AND NORTHERN NEW HAVEN
COUNTIES...
AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF WATERBURY MOVING EAST AT 25 MPH.
SMALL HAIL...AND WINDS UP TO 45 MPH ARE EXPECTED WITH THIS STORM.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4163 7293 4156 7294 4157 7288 4155 7286
4158 7283 4156 7282 4161 7272 4163 7271
4164 7263 4156 7259 4146 7313 4151 7319
4152 7316 4156 7316 4157 7310 4162 7305
4165 7296
NVSpecial weather statement, Jul 28, 3:59 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
359 PM EDT MON JUL 28 2014
NYZ067-068-282100-
ORANGE-PUTNAM-
359 PM EDT MON JUL 28 2014
...STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ORANGE AND PUTNAM
COUNTIES...
AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF MONTGOMERY...MOVING EAST AT
30 MPH.
THIS STORM WILL BE...
NEAR NEWBURGH BY 415 PM.
SMALL HAIL...BRIEF HEAVY DOWNPOURS...AND WINDS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4159 7405 4159 7397 4159 7395 4152 7399
4145 7399 4149 7393 4150 7390 4153 7358
4153 7354 4150 7353 4137 7426 4152 7432
4161 7406
NVSpecial weather statement, Jul 28, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
412 PM EDT MON JUL 28 2014
NYZ067-282100-
ORANGE-
412 PM EDT MON JUL 28 2014
...STRONG THUNDERSTORM WILL IMPACT NORTHERN ORANGE COUNTY...
AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF PORT JERVIS MOVING EAST AT
35 MPH.
THIS STORM WILL BE...
NEAR OTISVILLE BY 425 PM.
NEAR MIDDLETOWN BY 440 PM.
NEAR MONTGOMERY BY 455 PM.
5 MILES SOUTH OF WALDEN BY 500 PM.
SMALL HAIL...BRIEF HEAVY DOWNPOURS...AND WINDS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4150 7475 4151 7448 4157 7442 4160 7433
4161 7424 4159 7414 4161 7413 4161 7407
4160 7406 4136 7406 4140 7475 4142 7474
4144 7476 4149 7476
NVThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 1:18 AM EDT | Special Weather Statement | OKX | Rockland, Westchester | 57 min |
| Jul 28, 2:09 AM EDT | Special Weather Statement | OKX | Putnam | 51 min |
| Jul 28, 2:32 AM EDT | Special Marine Warning | OKX | 28 min | |
| Jul 28, 2:51 AM EDT | Special Marine Warning | OKX | 54 min | |
| Jul 28, 3:04 AM EDT | Special Marine Warning | OKX | 41 min | |
| Jul 28, 3:42 AM EDT | Special Marine Warning | OKX | 63 min | |
| Jul 28, 4:10 AM EDT | Special Marine Warning | OKX | 65 min | |
| Jul 28, 4:14 AM EDT | Special Weather Statement | OKX | Suffolk | 61 min |
| Jul 28, 3:59 PM EDT | Special Weather Statement | OKX | Putnam | 61 min |
| Jul 28, 4:34 PM EDT | Special Weather Statement | OKX | Orange | 41 min |
| Jul 28, 5:20 PM EDT | Special Weather Statement | OKX | Putnam | 55 min |
| Jul 28, 12:27 AM EDT | Special Weather Statement | OKX | Bergen, Essex, Passaic, Union | 48 min |
| Jul 28, 5:51 AM EDT | Special Weather Statement | OKX | 39 min | |
| Jul 28, 3:54 PM EDT | Special Weather Statement | OKX | 66 min | |
| Jul 28, 5:03 PM EDT | Special Weather Statement | OKX | 42 min |
Nearby
Special Weather Statements in New York, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.